Communications in Mathematical Physics

, Volume 216, Issue 3, pp 663–686

An Eulerian–Lagrangian Approach¶to the Navier–Stokes Equations

Authors

  • Peter  Constantin
    • Department of Mathematics, The University of Chicago, 5734 South University Avenue,¶Chicago, IL 60637, USA

DOI: 10.1007/s002200000349

Cite this article as:
Constantin, P. Commun. Math. Phys. (2001) 216: 663. doi:10.1007/s002200000349

Abstract:

We present a formulation of the incompressible viscous Navier–Stokes equation based on a generalization of the inviscid Weber formula, in terms of a diffusive “back-to-labels” map and a virtual velocity. We derive a generalization of the inviscid Cauchy formula and obtain certain bounds for the objects introduced.

Copyright information

© Springer-Verlag Berlin Heidelberg 2001